Results 1 to 17 of 17
Like Tree1Likes
  • 1 Post By jimmyinkedup

Thread: Crashed e2..PLEASE HELP!

  1. #1
    Sl65 is offline New Member
    Join Date
    May 2015
    Posts
    6

    Crashed e2..PLEASE HELP!

    My symptoms are nausea anxiety and diarrhea sometimes severe lower back pain. Keeping estrogen crashed (under 5.2)for let's say 3 months straight taking arim 1mg ED. Can that cause these symptoms due to a increase in thyroid? Leading to my adrenals taking a beating and maybe not being able to produce sufficient amounts of cortisol? Please chime in, thanks.

  2. #2
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Are you on TRT? If so/or not 1mg Ed of a-dex is a lot... A single dose can drop e2 levels by 70%...

    If your just cycling than .25mgs eod should suffice... Until BW tells you...

  3. #3
    Sl65 is offline New Member
    Join Date
    May 2015
    Posts
    6
    No not on trt and yes now that I know how powerful a-dex is 1mg is a huge dose to take for 3 months straight.

  4. #4
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by Sl65 View Post
    No not on trt and yes now that I know how powerful a-dex is 1mg is a huge dose to take for 3 months straight.
    I'm surprised you haven't totally went under(the range)... Just back off... To .25mgs eod - what wk you in? Did you pull bloods(it seems you have)?

  5. #5
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Were you intentionally doing this or something? Are you on cycle or trying to treat gyno or something. Trying to understand the situation here.

  6. #6
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Quote Originally Posted by jimmyinkedup View Post
    Were you intentionally doing this or something? Are you on cycle or trying to treat gyno or something. Trying to understand the situation here.
    From what I gathered it seems like he's on! But I could be wrong...

    It's a very different approach... Pls help us by answering these ?'s as it'll help us guide you better!

  7. #7
    Sl65 is offline New Member
    Join Date
    May 2015
    Posts
    6
    No I was not taking 1mg Ed for three months intentionally. I am NOT on cycle right now

  8. #8
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    So your not on cycle, what is the purpose for taking the adex at all. I am confused here.
    thisAngelBites likes this.

  9. #9
    NACH3's Avatar
    NACH3 is offline VET
    Join Date
    May 2014
    Location
    Baking chicken
    Posts
    19,418
    Blog Entries
    2
    Me too now...?!

  10. #10
    Sl65 is offline New Member
    Join Date
    May 2015
    Posts
    6
    I was on cycle 750mg cyp a week. I was taking 1mg Ed during cycle and throughout pct. no longer taking the arimidex obviously. But my estrogen has gone back to normal range but 4 months later I still have upset stomach, diarrhea and anxiety.

  11. #11
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,392
    Quote Originally Posted by Sl65 View Post
    I was on cycle 750mg cyp a week. I was taking 1mg Ed during cycle and throughout pct. no longer taking the arimidex obviously. But my estrogen has gone back to normal range but 4 months later I still have upset stomach, diarrhea and anxiety.
    Then go and see your doctor.

  12. #12
    -Horus-'s Avatar
    -Horus- is offline Junior Member
    Join Date
    Jan 2015
    Posts
    143
    Quote Originally Posted by Sl65 View Post
    No not on trt and yes now that I know how powerful a-dex is 1mg is a huge dose to take for 3 months straight.
    what else are you taking? are you on cycle or just taking it to crash estrogen? i am confused...

  13. #13
    Sl65 is offline New Member
    Join Date
    May 2015
    Posts
    6
    I am not taking anything. I WAS on cycle when I was taking 1mg arimidex and through out pct I was still taking 1mg Ed. been off gear and arimidex for 5 months now but still sick

  14. #14
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Why did you run dex through your pct?
    How about posting the bloods that showed your e2 was back in line etc so we can see what everything else looked like.

  15. #15
    Sl65 is offline New Member
    Join Date
    May 2015
    Posts
    6
    Being uninformed is why I ran it through pct. everything else was fine besides my TSH was pretty high and was probably even higher prior to me getting blood work. My TSH is now 1.76 but I feel that my adrenals most likely took a beating and aren't making cortisol like they should.

  16. #16
    jimmyinkedup's Avatar
    jimmyinkedup is offline Disappointment* Known SCAMMER - Do Not Trust *
    Join Date
    Oct 2008
    Location
    Scamming my brothers
    Posts
    11,286
    Blog Entries
    2
    Well Id tr to find a Doc that believes adrenal fatigue & similar conditions actually exist (as not all accept that it/they do) and express your thoughts to him.

  17. #17
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,936
    Quote Originally Posted by jimmyinkedup View Post
    Well Id tr to find a Doc that believes adrenal fatigue & similar conditions actually exist (as not all accept that it/they do) and express your thoughts to him.
    That ^^. And get full BW otherwise you're just guessing.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •